# SDR WTAA970045

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Speed Transducer
- Part number: 14004114
- Condition: Worn
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMX - BRAKES FAILED DURING TAXI TO GATE.  EMERGENCY BRAKES USED.  MAINTENANCE DEFERRED ANTI-SKID SYSTEM PER MEL 32-42-2.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING NR 4 WHEEL SPEED TRANSDUCER.  OPERATIONAL CHECK SATISFACTORY.  (M)
